Ask an expert
Question

15 Jul 2010

cotton mouth
hi there
im 22 years old and pretty healthy i just suffer from extremely low blood pressure i monitor it at home and its 90 over 52 on average, what could be causing this? should i be worried, im on blood pressure tablets that the doc gave me but it gives me this extremely dry mouth and i get so sleepy, could you please help
Answer 556 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hi bibi
Low blood pressure is not dangerous but can make you feel dizzy and tired. Medication like Effortil PL or Akrinor is usually very effective. There aren't really any other medications that work well.
See http://www.medicinenet.com/low_blood_pressure/article.htm
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17873 votes
Vote